Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
118 Posts
Discussion Starter · #1 ·
I was supposed to stop taking zegerid(for gastritis) but need to "ween off" of it, so today I skipped my dose for the first time and I don't have any stressors that usually cause flare-ups and I have eaten the same thing as a eat everyday so the only change I can think of is not taking that dose of zegerid.Do changes like that in your body cause flare ups and if so could it happen so quickly?
 

·
Registered
Joined
·
584 Posts
It's plausible, but I don't know enough about that med specifically to say anything with certainty.I know they say that the proton pump inhibitors take a week or two to start working right, I don't know that they have a residual effect when stopping, though.You would be producing more acid in the stomach without it. So could that upset your stomach. Yes.
 
1 - 2 of 2 Posts
Top